Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Classification of nonlocal boundary-value problems on a narrow strip

  • 18 Accesses

  • 1 Citations

Abstract

For a general linear partial differential equation with constant coefficients, we establish a well-posedness criterion for a boundary-value problem on a strip Πy=ℝ × [0,Y] with an integral in a boundary condition. A complete classification of such problems based on their asymptotic properties asY → 0 is obtained.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    A. V. Bitsadze and A. A. Samarskii, “On simplest generalizations of linear elliptic boundary-value problems,”Dokl. Akad. Nauk SSSR,185, No. 4, 739–740 (1969).

  2. 2.

    A. A. Samarskii, “On certain problems in the theory of differential equations,”Differents. Uravn.,16, No. 11, 1925–1935 (1980).

  3. 3.

    B. I. Ptashnik,Ill-Posed Boundary-Value Problems for Partial Differential Equations [in Russian], Naukova Dumka, Kiev (1984).

  4. 4.

    A. Kh. Mamyan, “General boundary-value problems in a layer,”Dokl. Akad. Nauk SSSR,267, No. 2, 292–296 (1982).

  5. 5.

    I. G. Petrovskii, “On the Cauchy problem for a system of linear partial differential equations in a region of nonanalytic functions,”Bull. Mosk. Univ. Sect. A,1, No. 7, 1–72 (1938).

  6. 6.

    V. M. Borok and L. V. Fardigola, “Nonlocal boundary-value problems in a layer,”Mat. Zametki,48, No. 1, 20–25 (1990).

  7. 7.

    L. V. Fardigola, “A well-posedness criterion in a layer for a boundary-value problem with an integral condition,”Ukr. Mat. Zh.,42, No. 11, 1546–1551 (1990).

  8. 8.

    R. Bellman and K. L. Cooke,Differential-Difference Equations, Academic Press, New York-London (1963).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 46, No. 4, pp. 338–346, April, 1994.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Borok, V.M., Kengne, E. Classification of nonlocal boundary-value problems on a narrow strip. Ukr Math J 46, 352–361 (1994). https://doi.org/10.1007/BF01060405

Download citation

Keywords

  • Boundary Condition
  • Differential Equation
  • Partial Differential Equation
  • Asymptotic Property
  • Constant Coefficient